Asymptotics for the wiener sausage

M. D. Donsker, Srinivasa Varadhan

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)525-565
Number of pages41
JournalCommunications on Pure and Applied Mathematics
Volume28
Issue number4
DOIs
StatePublished - 1975

Fingerprint

Wiener Sausage

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Asymptotics for the wiener sausage. / Donsker, M. D.; Varadhan, Srinivasa.

In: Communications on Pure and Applied Mathematics, Vol. 28, No. 4, 1975, p. 525-565.

Research output: Contribution to journalArticle

Donsker, M. D. ; Varadhan, Srinivasa. / Asymptotics for the wiener sausage. In: Communications on Pure and Applied Mathematics. 1975 ; Vol. 28, No. 4. pp. 525-565.
@article{b97b23f701034234afa8249cbaa45303,
title = "Asymptotics for the wiener sausage",
author = "Donsker, {M. D.} and Srinivasa Varadhan",
year = "1975",
doi = "10.1002/cpa.3160280406",
language = "English (US)",
volume = "28",
pages = "525--565",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "4",

}

TY - JOUR

T1 - Asymptotics for the wiener sausage

AU - Donsker, M. D.

AU - Varadhan, Srinivasa

PY - 1975

Y1 - 1975

UR - http://www.scopus.com/inward/record.url?scp=84980162898&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84980162898&partnerID=8YFLogxK

U2 - 10.1002/cpa.3160280406

DO - 10.1002/cpa.3160280406

M3 - Article

AN - SCOPUS:84980162898

VL - 28

SP - 525

EP - 565

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 4

ER -